# SDR CA190606006

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 31574
- Condition: Failed
- Location: Nlg Wheel
- Part time: 42 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PUSH BACK GROUND HANDLERS NOTED NOSE LEFT HAND NOSE WHEEL AT A STRANGE ANGLE. ON INSPECTION NOSE WHEEL INNER BEARING FOUND FAILED.   MAINTENANCE REPLACED BOTH NOSE WHEEL AND THE AXLE, A/C RTS (TC# 20190606006)
